# SDR SWIA200312469

- Difficulty date: September 10, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 15,959 hours, 23,423 cycles
- Engine: Pwa PW118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE FRAME 5 HAS A L BRACKET CRACKED.  (DISCOVERED DURING C-CHECK)PERFORMED PATCH REPAIR IAW 120 SRM 52-10-02 FIG. 203 AND CARD RII 52-301.
